# SDR DALA1240520918

- Difficulty date: May 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1277-1326
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 25L HAS CORROSION FROM BS 1277-1326 INCLUDING BOTH SIDES OF DRAIN HOLES.  CORROSION IS OUT OF LIMITS.  REPLACED LONGERON SECTION FROM BS 1277-1326 PER MD-88 SRM 51-30-2 AND 51-30-5.
